# SDR 95ZZZX4554

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4637U
- Make and model: Cessna U206G
- Aircraft serial: U20605017
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 07601037
- Condition: Loose Rivets
- Location: Pilots Yoke
- Part time: 8,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND PILOT YOKE PUSH ROD CONTROL TUBE ASSY WITH LOOSE RIVETS. NOTED .05 INCH PLAY IN CONNECTION. NEW PART RECEIVED FROM CESSNA AND INSPECTION REVEALED ALUMINUM RIVETS USED DURING ASSEMBLY IN PLACE OF CARBON STEEL.  CESSNA FACTORY VERIFIED CARBON STEEL RIVETS REQUIRED.
